# SDR ARWA20021109

- Difficulty date: November 20, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- Aircraft time: 77,059 hours, 25,818 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 240000060166
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOSS OF HYDRAULIC FLUID ON LANDING.  REMOVED AND REPLACED PRESSURE HYDRAULIC LINE ON REVERSER PUMP.  LEAK CHECK NORMAL IAW MM 29-10-0.
